TITLE

Letter: Jaundice after halothane

PUB. DATE
February 1974
SOURCE
British Medical Journal;2/2/1974, Vol. 1 Issue 5900, p196
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64109483

 

Related Articles

  • Jaundice after repeated exposure to halothane: a further analysis of reports to the Committee on Safety of Medicines. Inman, William H.W.; Mushin, William W. // British Medical Journal;11/25/1978, Vol. 2 Issue 6150, p1455 

    Analyzes the data derived from reports of jaundice development after anesthesia with halothane. Interval in exposure of patients to halothane; Confirmation of relations between jaundice and halothane exposure; Consideration of circumstances before administration of halothane.

  • Circulating immune complexes after repeated halothane anesthesia. Williams, B.D.; White, N.; Amlot, P.L.; Slaney, J.; Toseland, P.A. // British Medical Journal;7/16/1977, Vol. 2 Issue 6080, p159 

    Examines the development of hepatitis after repeated halothane anaesthetic treatment. Occurrence of acute serum sickness after the onset of jaundice; Reduction of serum concentrations of complements C1q, C4 and C3; Stimulation of lymphocytes after halothane exposure.

  • Serum catecholamine levels after halothane and isoflurane anaesthesia in rabbits. González^Gil, A.; Silván, G.; Martínez-Mateos, M. M.; Illera, J. C. // Veterinary Record: Journal of the British Veterinary Association;11/5/2005, Vol. 157 Issue 19, p589 

    Presents a letter to the editor regarding serum catecholamine levels after halothane and isoflurane anesthesia in rabbits.

  • Steroids for Halothane Hepatitis? Rothberg, Martin // Annals of Internal Medicine;Feb70, Vol. 72 Issue 2, p288 

    Presents a letter to the editor in response to the article "Hepatitis After Exposure to Halothane," by Klion, Schaffner, and Popper in the 1969 issue of the journal.

  • Halothane hepatitis in children. Kenna, J. Gerald; Neuberger, James; Mielli-Vergani, Giorgina; Mowat, Alex P.; Williams, Roger // British Medical Journal (Clinical Research Edition);5/9/1987, Vol. 294 Issue 6581, p1209 

    Examines the occurrence of halothane hepatitis in children. Diagnosis of the disease; Causes of liver diseases; Interval between the final halothane exposure and the onset of jaundice.

  • Prolonged Jaundice after Dicloxacillin Therapy. Siegmund, Joachim B.; Tarshis, Alan M. // American Journal of Gastroenterology;Aug1993, Vol. 88 Issue 8, p1299 

    Presents a letter to the editor about prolonged jaundice after dicloxacillin therapy.

  • Hepatitis After Repeated Exposure to Halothane. Griner, Paul F. // Annals of Internal Medicine;Oct66, Vol. 65 Issue 4, p753 

    Presents the case of a patient who acquired hepatitis after repeated exposure to halothane. Details on the halothane exposure of the patient; Laboratory data after patient's second and third exposures to halothane; Clinical features of halothane hepatitis.

  • Hepatitis caused by halothane sniffing. Kaplan, Henry G.; Bakken, Johan; Quadracci, Leonard; Shubach, William; Kaplan, H G; Bakken, J; Quadracci, L; Schubach, W // Annals of Internal Medicine;May79, Vol. 90 Issue 5, p797 

    Presents a case report of patients who developed hepatitis after repeated sniffing of halothane to produce a drug 'high.' Admission laboratory test results in patients sniffing halothane; Effect of repeated use of halothane on humans.

  • Unexplained hepatitis following halothane. Walton, B.; Simpson, B.R.; Strunin, L.; Doniach, D.; Perrin, J. // British Medical Journal;5/15/1976, Vol. 1 Issue 6019, p1171 

    Examines the relation between halothane and the occurrence of postoperative liver damage. Occurrence of hepatitis after exposure to halothane; Risk for obese women with tendency to organ-specific autoimmunity; Suggestions for avoiding halothane in the availability alternative satisfactory agents.

  • Persistent Cholestatic Jaundice after ERCP. Lee, Hannah M.; Bonis, Peter A. L.; Kaplan, Marshall M. // American Journal of Gastroenterology;Jan2006, Vol. 101 Issue 1, p204 

    A letter to the editor is presented regarding the persistent cholestatic jaundice after endoscopic retrograde cholangiopancreatography.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics